Can Stomach Ulcer Cause Dizziness and Headache

Please share this one!

… Continued …

  1. Certain antibiotics. As well we know that stomach ulcer is often linked to H-pylori infection, and therefore antibiotic is one of the main treatment options. Even many times, combination of at least two antibiotics is required to cure the infection more effectively. And some antibiotics may cause dizziness or headache.
  2. Proton pump inhibitors, which is usually used to block stomach acid production. Common side effects include diarrhea, nausea, headache, dizziness, and fatigue.
  3. Histamine-2 blockers (H2 blockers) to reduce stomach acid production by targeting a substance called histamine. Some possible side effects include confusion, dizziness, muscle aches, or tightness in the chest.
  4. Antacid. It is not used to treat or cure the ulcer, but it can help ease ulcer pain. Possible side effects include diarrhea, constipation, headache, and nausea.

It seems that all of those ulcer medications are potential to cause side effects. But your doctor has clearly understood that the benefits of them are more important than the potential side effects.

Moreover, many people don’t experience the side effects. And if the side effects occur, they are usually mild and temporary. But if they do bother you a lot or persist (last longer than you expect /become severe), see a doctor!

And before seeing your doctor, think about the best way to describe any symptoms or side effects that you have. For example if you have headache or dizziness, make note how actually it feels like! Write down when it feels worst and what helps it improve (subside)!

Remember there are so many potential causes and ways to describe the sensation of headache and dizziness. So you need to clearly explain what you feel to your doctor! You and your doctor may need to spend some time to pinpoint the root of problem!

Please Leave a Few Words

Your email address will not be published. Required fields are marked *